# SDR 95ZZZX6527

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Beech 200BEECH
- Aircraft serial: BB435
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: 3800025
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTE MLG MOTOR FAILURE AT 4.5 HRS AFTER OVERHAUL.  MOTOR WOULD NOT MOVE LANDING GEAR.  SUBMITTER RECOMMENDS CLOSER FINAL OPERATIONAL TEST PRIOR TO RETURN TO SERVICE FROM TEST BENCH.
